MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. ASPEN PLASTIBELL 1.1 CM CIRCUMCISION DEVICE; CIRCUMCISION BELL

ASPEN SURGICAL PRODUCTS, INC. ASPEN PLASTIBELL 1.1 CM CIRCUMCISION DEVICE; CIRCUMCISION BELL
Model Number 9211
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Repeated attempts were made for device return and additional information, but without reply.The complaint could not be confirmed, and very little investigation could be performed.Root cause is undetermined.This should be considered the final report.If additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "the circumcision was performed on 6/6, infant discharged on 6/7 with normal assessment post circumcision.Infant returned to (b)(6) ed today 6/17, due to bleeding.Upon assessment, there was an adhesion holding the plastibell on, once the nnp was able to remove the adhesion the plastibell fell off, nnp held pressure and bleeding resolved.

Brand Name
ASPEN PLASTIBELL 1.1 CM CIRCUMCISION DEVICE
Common Device Name
CIRCUMCISION BELL
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key22520217
Report Number3002750084-2025-00032
Device Sequence Number18282827
Product Code FHG
UDI-Device Identifier00840113231546
UDI-Public00840113231546
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9211
Device Lot Number4E01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale